# SDR SWIA202054784

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS 379 BETWEEN STGR 24R TO STGR 20R, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED FRAME AT STA 379 BETWEEN STGR 24R TO 20R, IAW CRJ900 SRM, AND DWG.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
